# SDR 05FDEA02212

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING I/B FLAP BOTTOM SKIN HAS CREASE AT MID SECTION REPAIRED DAMAGED SECTION OF LEFT I/B TRAILING EDGE FLAP LOWER SURFACE SKIN AND 2 EA STRINGERS IAW SRM 57-50-00 FIG 206.  PREPPED AND PAINTED IAW MM 51-75-10-8.
